| Model Number |
8229707 |
| Medical Device Problem Code |
Inappropriate Audible Prompt/Feedback (2280)
| Health Effect - Clinical Codes |
Unintended Extubation (4564); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that intra-op, that while using the nim vital for a thyroidectomy case, the channel in which the trivantage tube was connected to was making excessive noise.They tried swapping to a nim 3.0, noises continues.Eventually, they have swapped out to a different trivantage tube and continued with the case of same size and continued with surgery with the nim 3.0.There was no excessive noise then.There was surgical delay of less than 1 hour.There was no patient injury reported.
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting gu idance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.